# SDR UIEA2012100700455

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37564
- Aircraft time: 61 hours, 17 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX760439
- Condition: Leaking
- Location: Hyd System
- Part time: 61 hours, 17 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW 2 & HYD PRESSURE ENG 2 EICAS MESSAGES.  ON INSPECTION IT WAS FOUND THAT THERE WAS HYD FLUID LEAKING FROM ENG 2 DRAIN MAST,  FOR THE ENGINE DRIVEN HYD PUMP.  NR 2 EDP REPLACED IAW AMM 29-11-05.  DURING LEAK CHECK,  A LEAK WAS ALSO FOUND AT THE RT INBD AILERON ACTUATOR PRESSURE LINE. TEMPORARY FLEX LINE INSTALLED IAW EO 4829A001 AND LEAK CHECK WAS GOOD.
